# SDR R61A201804050452

- Difficulty date: March 22, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 11,550 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Part time: 11,550 hours, 7,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, GUSSET PLATE SHOWS EVIDENCE OF CORROSION AT FRAME 90, RBL 20.   REMOVED AND REPLACED THE GUSSET IAW 51-41-01.
